eesti teaduste
akadeemia kirjastus
SINCE 1952
Proceeding cover
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

Transformations of semiholonomic 2- and 3-jets and semiholonomic prolongation of connections; pp. 375–380

Full article in PDF format | doi: 10.3176/proc.2010.4.18

Petr Vašík

We recall the description of natural transformations of semiholonomic jet functors Jr defined on the categories Mfm x Mf and FMm,n. Up to order three, exact coordinate formulae are known, for general order several related results are reminded. We also show an application of semiholonomic jet transformations to prolongation of general connections.

  1. Atanasiu, Gh., Balan, V., Brinzei, N., and Rahula, M. Differential-Geometric Structures: Tangent Bundles, Connections in Bundles and the Exponential Law in Jet-Spaces. LKI, Moscow, 2010 (in Russian).

  2. Atanasiu, Gh., Balan, V., Brinzei, N., and Rahula, M. The Differential Geometry of Second Order and Applications: The Miron–Atanasiu Theory. LKI, Moscow, 2010 (in Russian).

  3. Doupovec, M. and Mikulski, W. M. Holonomic extension of connections and symmetrization of jets. Rep. Math. Phys., 2007, 60(2), 299–316.

  4. Kolář, I. On the torsion of spaces with connections. Czechoslovak Math. J., 1971, 21, 124–136.

  5. Kolář, I. and Modugno, M. Natural maps on the iterated jet prolongation of a fibered manifold. Ann. Mat., 1991, CLVIII, 151–165.

  6. Kolář, I. and Vosmanská, G. Natural operations with second order jets. Rendiconti Circolo Mat. Palermo, Suppl., Ser. II, 1987, 14, 179–186.

  7. Kolář, I., Michor, P. W., and Slovák, J. Natural Operations in Differential Geometry. Springer-Verlag, 1993.

  8. Modugno, M. Jet involution and prolongation of connections. Čas. pĕst. mat., 1989, 114, 356–365.

  9. Pradines, J. Fibrés vectoriels doubles symetriques et jets holonomes d’ ordre 2. C. R. Acad. Sci. Paris, Sıer. A, 1974, 278, 1557–1560.

10. Vašík, P. On the Ehresmann Prolongation. Ann. Univ. Mariae Curie Sklodowska, 2007, LXI, A, 145–153.

11. Virsik, G. On the holonomity of higher order connections. Cahiers Topol. Géom. Diff., 1971, 12, 197–212.

12. Vosmanská, G. Natural transformations of semi-holonomic 3-jets. Arch. Math., 1995, 4, 313–318.
Back to Issue